# SDR SWIA201230050

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 22,254 hours, 17,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON RIGHT LOWER WING PLANK BETWEEN STRINGER 8 AND 9 AT BL11.218 AND ON LOWER FORWARD WING PLANK BETWEEN STRINGER 23 AND 24 AT BL11.14.   (SERVICE)  REPAIRED LIGHTNING STRIKE DAMAGE PER BOMBARDIER REO.
